# SDR 9132005

- Difficulty date: September 14, 2005
- Submitted: September 14, 2005
- Operation: General aviation
- Aircraft: N1QB
- Make and model: Amtr LANCAIR
- Aircraft serial: 319
- System (JASC): 5100 · Standard Practices/Structures
- Part: Step
- Part number: 314
- Condition: Damaged
- Location: Lt Side
- Part time: 3 hours, 6 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RETRACTABLE STEP ASSEMBLY MECHANISM IS ATTACHED TO THE LANDING GEAR STRUT BY A STEEL BRAIDED CABLE WITH METAL CLAMP.  CLAMP AROUND STRUT ROTATED ALLOWING EXCESSIVE SLACK IN THE CABLE.  WHEN THE LT LANDING GEAR WAS EXTENDED IT CAME IN CONTACT WITH THE RETRACTABLE STEP ASSEMBLY AND WOULD NOT ALLOW THE LANDING GEAR TO LOCK IN THE DOWN POSITION.
